VOL. 39 · NO. 1 | February, 1968
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 39 (1), (February, 1968)
No abstract available
Articles
R. H. Farrell
Ann. Math. Statist. 39 (1), 1-22, (February, 1968) DOI: 10.1214/aoms/1177698501
No abstract available
R. H. Farrell
Ann. Math. Statist. 39 (1), 23-28, (February, 1968) DOI: 10.1214/aoms/1177698502
No abstract available
L. Brown
Ann. Math. Statist. 39 (1), 29-48, (February, 1968) DOI: 10.1214/aoms/1177698503
No abstract available
Jerome Sacks, Donald Ylvisaker
Ann. Math. Statist. 39 (1), 49-69, (February, 1968) DOI: 10.1214/aoms/1177698504
No abstract available
William Kruskal
Ann. Math. Statist. 39 (1), 70-75, (February, 1968) DOI: 10.1214/aoms/1177698505
No abstract available
B. L. S. Prakasa Rao
Ann. Math. Statist. 39 (1), 76-87, (February, 1968) DOI: 10.1214/aoms/1177698506
H. Robbins, M. Sobel, N. Starr
Ann. Math. Statist. 39 (1), 88-92, (February, 1968) DOI: 10.1214/aoms/1177698507
No abstract available
J. H. B. Kemperman
Ann. Math. Statist. 39 (1), 93-122, (February, 1968) DOI: 10.1214/aoms/1177698508
Y. S. Chow
Ann. Math. Statist. 39 (1), 123-133, (February, 1968) DOI: 10.1214/aoms/1177698509
No abstract available
Richard F. Gundy
Ann. Math. Statist. 39 (1), 134-138, (February, 1968) DOI: 10.1214/aoms/1177698510
No abstract available
Walter L. Smith
Ann. Math. Statist. 39 (1), 139-154, (February, 1968) DOI: 10.1214/aoms/1177698511
C. C. Heyde
Ann. Math. Statist. 39 (1), 155-158, (February, 1968) DOI: 10.1214/aoms/1177698512
No abstract available
David Blackwell, T. S. Ferguson
Ann. Math. Statist. 39 (1), 159-163, (February, 1968) DOI: 10.1214/aoms/1177698513
No abstract available
Paul W. Holland
Ann. Math. Statist. 39 (1), 164-170, (February, 1968) DOI: 10.1214/aoms/1177698514
N. Giri
Ann. Math. Statist. 39 (1), 171-178, (February, 1968) DOI: 10.1214/aoms/1177698515
R. K. Tsutakawa
Ann. Math. Statist. 39 (1), 179-182, (February, 1968) DOI: 10.1214/aoms/1177698516
R. C. Srivastava
Ann. Math. Statist. 39 (1), 183-192, (February, 1968) DOI: 10.1214/aoms/1177698517
R. S. Valand
Ann. Math. Statist. 39 (1), 193-199, (February, 1968) DOI: 10.1214/aoms/1177698518
P. K. Sen, H. A. David
Ann. Math. Statist. 39 (1), 200-208, (February, 1968) DOI: 10.1214/aoms/1177698519
Sidney J. Yakowitz, John D. Spragins
Ann. Math. Statist. 39 (1), 209-214, (February, 1968) DOI: 10.1214/aoms/1177698520
C. G. Khatri, K. C. S. Pillai
Ann. Math. Statist. 39 (1), 215-226, (February, 1968) DOI: 10.1214/aoms/1177698521
M. S. Srivastava
Ann. Math. Statist. 39 (1), 227-232, (February, 1968) DOI: 10.1214/aoms/1177698522
Marc Noe, Georges Vandewiele
Ann. Math. Statist. 39 (1), 233-241, (February, 1968) DOI: 10.1214/aoms/1177698523
No abstract available
J. W. Moon
Ann. Math. Statist. 39 (1), 242-245, (February, 1968) DOI: 10.1214/aoms/1177698524
No abstract available
Norman R. Draper, Toby J. Mitchell
Ann. Math. Statist. 39 (1), 246-255, (February, 1968) DOI: 10.1214/aoms/1177698525
Notes
Herbert E. Robbins
Ann. Math. Statist. 39 (1), 256-257, (February, 1968) DOI: 10.1214/aoms/1177698526
No abstract available
J. P. Imhof
Ann. Math. Statist. 39 (1), 258-260, (February, 1968) DOI: 10.1214/aoms/1177698527
Donald Ylvisaker
Ann. Math. Statist. 39 (1), 261-262, (February, 1968) DOI: 10.1214/aoms/1177698528
No abstract available
D. S. Moore
Ann. Math. Statist. 39 (1), 263-265, (February, 1968) DOI: 10.1214/aoms/1177698529
Peter Frank
Ann. Math. Statist. 39 (1), 266-269, (February, 1968) DOI: 10.1214/aoms/1177698530
No abstract available
K. S. Miller
Ann. Math. Statist. 39 (1), 270-271, (February, 1968) DOI: 10.1214/aoms/1177698531
No abstract available
H. A. David, P. C. Joshi
Ann. Math. Statist. 39 (1), 272-274, (February, 1968) DOI: 10.1214/aoms/1177698532
No abstract available
N. Giri
Ann. Math. Statist. 39 (1), 275-277, (February, 1968) DOI: 10.1214/aoms/1177698533
No abstract available
V. M. Joshi
Ann. Math. Statist. 39 (1), 278-281, (February, 1968) DOI: 10.1214/aoms/1177698534
No abstract available
Pranab Kumar Sen
Ann. Math. Statist. 39 (1), 282-285, (February, 1968) DOI: 10.1214/aoms/1177698535
J. J. Deely, R. L. Kruse
Ann. Math. Statist. 39 (1), 286-288, (February, 1968) DOI: 10.1214/aoms/1177698536
No abstract available
Articles
B. K. Shah
Ann. Math. Statist. 39 (1), 289, (February, 1968) DOI: 10.1214/aoms/1177698537
No abstract available
Book Reviews
Donald Ylvisaker
Ann. Math. Statist. 39 (1), 290-291, (February, 1968) DOI: 10.1214/aoms/1177698538
No abstract available
Herman Rubin
Ann. Math. Statist. 39 (1), 292, (February, 1968) DOI: 10.1214/aoms/1177698539
No abstract available
Peter C. C. Wang
Ann. Math. Statist. 39 (1), 293, (February, 1968) DOI: 10.1214/aoms/1177698540
No abstract available
News
Ann. Math. Statist. 39 (1), 294-312, (February, 1968) DOI: 10.1214/aoms/1177698541
No abstract available
Ann. Math. Statist. 39 (1), 313-322, (February, 1968) DOI: 10.1214/aoms/1177698542
No abstract available
Publications
Ann. Math. Statist. 39 (1), 322-323, (February, 1968) DOI: 10.1214/aoms/1177698543
No abstract available
Back Matter
Ann. Math. Statist. 39 (1), (February, 1968)
No abstract available
Back to Top